# SDR DALA2017081006115

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN BS 328 RBL 54 FLOORBEAM UPPER TEE AFT HOLE OUT OF ROUND.  MAINTENANCE  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-10-51, REPAIR 7.
